font size

Definition of Syndrome, Pisa

Syndrome, Pisa: A condition in which there is sustained involuntary flexion of the body and head to one side and slight rotation of the trunk so the person appears to lean like the Leaning Tower of Pisa.

The Pisa syndrome is an adverse effect (a side-effect) of some medications. It occurs sometimes following the long-term use of narcoleptics (drugs used to treat schizophrenia) or cholinesterase inhibitors (a class of drugs used to treat Alzheimer disease).

Source: MedTerms™ Medical Dictionary
http://www.medterms.com/script/main/art.asp?articlekey=13793
Last Editorial Review: 6/14/2012

Drug Medical Dictionary of Terms by Letter

Top RxList Drug News

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations